ADHD

Question
Posted by: Lethalphenidate | 2012/02/09

Q.

Ritalin Induced Eye Pain (RIEP)

Why does Ritalin cause terrible eye pain and neck pain. It is so bad that as i take a Ritalin I swollow 3 sleeping pills. I am bed ridden. I have been on this crap for 23 years and its addictive. Why all th lies that it is safe? Answer me and how do I sue Novartis? Answer me now.

Expert's Reply

A.

ADHD Expert

This has been going on for over two years now; why have you not taken responsibility for what you can do to remedy the situation? Numerous experts on the Health24 forum have provided various avenues for you to seek help.

Please note I will not respond to future posts of this nature.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: ADD/ADHD Expert | 2012/02/10

This has been going on for over two years now; why have you not taken responsibility for what you can do to remedy the situation? Numerous experts on the Health24 forum have provided various avenues for you to seek help.

Please note I will not respond to future posts of this nature.

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.